# SDR MWEA010744

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 74,275 hours, 89,129 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL QUANTITY DROPPED TO 4.5 QUARTS ALL OTHER INDICATIONS NORMAL.  MAINTENANCE SERVICED ENGINE OIL AND RESECURED OIL CAP.
